Duality for smooth families in equivariant stable homotopy theory
Astérisque, no. 285 (2003), 114 p.
@book{AST_2003__285__1_0,
     author = {Hu, Po},
     title = {Duality for smooth families in equivariant stable homotopy theory},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {285},
     year = {2003},
     zbl = {1029.55011},
     mrnumber = {2012798},
     language = {en},
     url = {http://www.numdam.org/item/AST_2003__285__1_0}
}
Hu, Po. Duality for smooth families in equivariant stable homotopy theory. Astérisque, no. 285 (2003), 114 p. http://www.numdam.org/item/AST_2003__285__1_0/

[1] J. Block & A. Lazarev - Homotopy theory and generalized duality for spectral sheaves, Internat. Math. Res. Notices (1996), no. 20, p. 983-996. | Article | MR 1422371 | Zbl 0871.55006

[2] A. Borel & N. Spaltenstein - Sheaf theoretic intersection cohomology, in Intersection cohomology (Bern, 1983), Progress in Math., vol. 50, Birkhäuser, 1984, p. 47-182. | Article | MR 788176

[3] W. G. Dywer & J. Spalinski - Homotopy theories and model categories, in Handbook of algebraic topology (I.M. James, ed.), Elsevier, 1995, p. 1-56. | MR 1361887 | Zbl 0869.55018

[4] A. D. Elmendorf, I. Kriz, M. A. Mandell & J. P. May - Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs, vol. 47, American Mathematical Society, 1997, with an appendix by M. Cole. | MR 1417719 | Zbl 0894.55001

[5] P. Hu - S-modules in the category of schemes, Mem. Amer. Math. Soc., vol. 767, American Mathematical Society, 2003. | MR 1950209 | Zbl 1024.55006

[6] B. Iversen - Cohomology of sheaves, Universitext, Springer-Verlag, 1986. | Article | Zbl 1272.55001

[7] L. G. Lewis - Open maps, colimits, and a convenient category of fibered spaces, Topology and its applications 19 (1985), p. 75-89. | Article | MR 786083 | Zbl 0559.18005

[8] J. P. M. L. G. Lewis & M. Steinberger - Equivariant stable homotopy theory, Lect. Notes in Math., vol. 1213, Springer-Verlag, 1986. | MR 866482 | Zbl 0611.55001

[9] M. A. Mandell & J. P. May - Equivariant orthogonal spectra and S-modules, Mem. Amer. Math. Soc., vol. 159, American Mathematical Society, 2002. | MR 1922205 | Zbl 1025.55002

[10] M. A. Mandell, J. P. May, S. Schwede & B. Shipley - Model categories of diagram spectra, Proc. London Math. Soc. (3) 82 (2001), no. 2, p. 441-512. | Article | MR 1806878 | Zbl 1017.55004

[11] J. P. May - Notes on ex-spaces and towards ex-spectra, Preprint, 2000.

[12] F. Morel & V. Voevodsky - 𝔸 1 -homotopy theory of schemes, Inst. Hautes Etudes Sci. Publ. Math. 90 (1999), p. 45-143. | Article | Numdam | MR 1813224 | Zbl 0983.14007

[13] R. S. Palais - Local triviality of the restriction map for embeddings, Comment. Math. Helv. 34 (1960), p. 305-312. | Article | MR 123338 | Zbl 0207.22501

[14] R. S. Palais, Equivalences of nearby differentiable actions of a compact group, Bull. Amer. Math. Soc. 67 (1961), p. 362-364. | Article | MR 130321 | Zbl 0102.38101